Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Tiny flesh colored bumps on belly.What could be causing this?

My 17 month old has tiny flesh coloured bumps on his belly. They are only noticable by touch and from an angle in the light. They don t seem to be bothering him, but he seems to prefer not wearing clothes right now. He doesn t have a fever , but did just have a round of Amoxicillan for an ear infection . What could be causing this?
Asked On : Sun, 27 Feb 2011
Answers:  2 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
hi,
can it be some allergic reaction of the skin? its sounds so. if your child is otherwise not bothered about it, it must be subsiding. it may be because of amoxicillin that you used. so give it sometime, it should subside
Answered: Sun, 27 Feb 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
hi,
can it be some allergic reaction of the skin? its sounds so. if your child is otherwise not bothered about it, it must be subsiding. it may be because of amoxicillin that you used. so give it sometime, it should subside.
Answered: Sun, 27 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor